My new pain management MD put me on Topamax for my daily headaches. I have tried MANY other drugs, notably Gabapentin helped some. I also have depression, but went off all my depression meds when I thought that they were contributing to my debilitating headaches. He rxed the Topamax at 25 mgm twice a day for a week, then 50 twice a day. About 45 minutes after the first dose, I became very nauseated. The next day, I was back in bed with severe depression. The next day, I cut the pill in 1/2 and took it with food, milk, Zofran, and Ginger Root. That combo helps some. Any further suggestions? My headaches have pretty much stopped for the past 4 days which is AWESOME, but the nausea is debilitating. Thanks in advance for your help!
25 Dec 2011
Hello sgc46. Philip Milk Of Magnesea, might help. Or Pepto Bismal. They're both coated and will help to not irritate your stomach. Hope that it resolves itself, yet one good thing, your headaches are just about gone and thats a plus. Best of wishes and good health,pledge
26 Feb 2013
Hi there sgc46,
I used to eat a little bite of ginger candy when I was nauseated when pregnant. Worked really well. Also have you talked to your doctor about stopping Depression meds because if you are depressed you should take something or it will get worse. Talking from experience!
- Topamax Information for Consumers
- Topamax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Topamax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been it now for almost two weeks and still no relief from this side affect. Is there anything I can take to reduce these affects?
1 answer • 16 Jun 2010
I have recently been taken off Cybalta (2 weeks), Seroquel and Ativan (this past weekend) and replaced it all with Geodon. Also still take Lamictal ...
1 answer • 1 Dec 2010
also recently started loud stomach gurgling, unable to eat without nausea or vomiting and excessive bowl movements
2 answers • 10 Jan 2011
... for the nausea that was taken off the market between then and 1986. Does anyone know the name of that RX. Thanks so much for your help
1 answer • 6 Jul 2011
... whats happening, i am on something for it but its not working, any ideas what i should do to relief the nausea?
6 answers • 9 Jan 2012